# SDR ABXA20241116226

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 56,550 hours, 24,766 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING 2ND ENGINE START WHILE TAXIING OUT MAIN CARGO DOOR WARNING LIGHT ILLUMINATED ,AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC .MTX DEFERRED MAIN CARGO WARNING INDICATION IAW MEL ABX-52-71-1-2 AND RETURNED AC TO SERVICE.
